# SDR ASAA2020040932627

- Difficulty date: April 8, 2020
- Submitted: April 10, 2020
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 49,526 hours, 14,976 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: AAAH004746
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 32,085 hours, 13,375 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

#2 GENERATOR WOULD NOT COME ON LINE. GROUNDED - YES. REMOVED AND REPLACED #2 ENG IDG LEAK AND OPS CK NORMAL. REF B737-800 AMM 24-11-11. GROUND VERIFICATION SUCCESSFUL. REF AMM 24-11-00-700-803.
